# SDR 97ZZZX3748

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9317M
- Make and model: Cessna T207A
- Aircraft serial: T20700680
- Propeller: Mcauly D3A34C401
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Nr 3 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PENETRANT INSPECTION DURING NORMAL OVERHAUL INDICATED A FINE LINEAR CRACK OR SCRATCH.  SUBSEQUENT EDDY CURRENT TESTING USING PHASE PLANE ANALYSIS INSTRUMENTATION REVEALED A CRACK APPROXIMATELY 1.5 INCHES LONG, ESTIMATED OVER .040 INCH DEEP ON THE EXTERIOR SURFACE OF NR 3 BLADE SOCKET ON THE LEADING EDGE SIDE SLIGHTLY ABOVE CENTERLINE OF THE HUB.  THIS CONDITION IS NOT COMMONLY FOUND IN THE 'THREADLESS' STYLE OF MCAULY HUBS AND MAY BE OVERLOOKED WITHOUT EDDY CURRENT TEST.
